×

zbMATH — the first resource for mathematics

On a global integral representation of complex-analytic functions on a Stein manifold. (English. Russian original) Zbl 0793.32003
Russ. Acad. Sci., Dokl., Math. 46, No. 2, 369-372 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 326, No. 5, 792-795 (1992).
The authors give an integral representation of multivalued analytic functions on a Stein manifold. This work continues and generalizes similar results of the authors in \(\mathbb{C}^ n\).
MSC:
32A25 Integral representations; canonical kernels (Szegő, Bergman, etc.)
32E10 Stein spaces, Stein manifolds
PDF BibTeX XML Cite